# SDR 2001UALA00419

- Difficulty date: April 3, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 39,095 hours, 6,602 cycles
- Engine: Pwa PW4060
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Condition: Shorted
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DRIVE 6R HAS POWER CABLE FRAYED WIRES AND WAS SMOKING.  *S/D*  CAPPED CIRCUIT BREAKER, C159 PER WD, REPLACED PDU PER MM.  CHECK OK.
